VT04 Provocative Factors and Medications

In this lesson, the physical therapist asks about situations that provoke the patient's dizziness. She also reviews her medications to make sure there have been no recent changes.

You do not have access to this content. Log in below, become a member or upgrade.


    • Hey Steve,

      I see you have completed the course, so the “lección completada” button must have worked.

      Let me know if you are still having problems.

      Molly

    • Thank you for your comment. When I logged into your account (as an administrator) and went to this lesson, the button was active and I was able to click “lección completada.” I will look into the problem some more. Meanwhile, if this happens again, please refresh the page and it should work. I am sorry for the inconvenience.

  • {"email":"Email address invalid","url":"Website address invalid","required":"Required field missing"}

    Do you enjoy our lessons? 

    Would you mind sharing a short testimonial?

    >